# SDR HNAA2010082600194

- Difficulty date: July 29, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 45,438 hours, 50,148 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AHRS APPEARS TO BE 30 DEGREES OFF.  R & R BOTH AHARS, OPS CHECKED GOOD IAW 34-30-00.
